Previous |  Up |  Next


Title: An optimal control problem for Ito stochastic equations (English)
Author: Vrkoč, Ivo
Language: English
Journal: Proceedings of Equadiff III
Volume: 3rd Czechoslovak Conference on Differential Equations and Their Applications. Brno, Czechoslovakia, August 28 - September 1, 1972
Issue: 1972
Pages: 205-207
Category: math
MSC: 60H10
MSC: 60H15
MSC: 93E20
idZBL: Zbl 0323.93045
idMR: MR0345211
Date available: 2009-02-11T16:39:43Z
Last updated: 2012-09-12
Stable URL:


Files Size Format View
Equadiff_03-1972-1_26.pdf 474.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo